# SDR DALA2020022001266

- Difficulty date: February 19, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 40,798 hours, 20,141 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6819, L/P 1496689) DURING SERVICE LANDING GEAR STRUT, WAS BROKEN OUTBD AFT FLAP T.E AT LH WING. CORRECTIVE ACTION: OUTBD AFT FLAP T.E AT LH WING WAS REPAIRED PER B-757-200 S.R.M. 51-70-04-0G. FIG.2 PAR. 5. C.
